# SDR UALA2012122107312

- Difficulty date: December 18, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 54,361 hours, 15,300 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT L563 INOP LOCATED AT AFT RIGHT OVERWING.  NEED LIGHT ASSY 564-0044.  REPLACED SOCKET ASSY, OPS CHECK GOOD.
